# SDR REXA2012032700411

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,668 hours, 21,468 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED MARCH 27, 2009 AND TR 27-012 PER AMOC DATED DECEMBER 18,2009.  LRU LOG "FLAP LEVER FAULT" AND FAULT CODES 19 C1, 19 C2, 25 BC, 33 BC, NO FURTHER ACTION REQUIRED PER RIL 1871.  FLAPS OPC GOOD IAW AMM 27-54-00.
